Several weeks ago I suffered vision loss in left eye.About 90% of my vision returned within a week or so.I also had eye pain, headaches, fatigue and rapid heart beat at night.I have used visine eye drops for years.I took a bottle of visine out of our camper and had been using them before this happened.Am not sure how long they had been in the camper.I have had lab work done, my thyroid is fine & MRI results were optic neuritis.I have an app. with a neurologist in Nov. Is it be possible eye drops could have caused these symptoms?
What side effects could tetrahydrozoline cause if exposed to heat & cold?
- 31 Aug 2009 by jamesandy
- 31 August 2009
- headache, pain, tetrahydrozoline, side effect
Added 31 Aug 2009:
I also had high blood pressure & shortness of breath. I stopped using any eye drops & was started on Lisinopril. All the symptoms are gone. My app. in Nov. is with an optic-neurologist.
Usually it looses it strength. As for your eyes, have you been checked for Diabetes? Also your high blood pressure can cause this. If it is out of control it can cause some of the problems you have(not usually but in a small group sampling this can happen). You have to stay on top of your health issues as it can cause many other problems.
- Tetrahydrozoline Information for Consumers
- Tetrahydrozoline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tetrahydrozoline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Dec 2009 • 1 answer
Updated 2 Mar 2015 • 2 answers
Updated 27 Dec 2015 • 1 answer
Im on wk 3 of champix and I feel terrible with side effects. nausea,headache,bloating,chest pain, n?
Updated 28 Mar 2016 • 2 answers
Updated 30 Mar 2017 • 2 answers